MURAL - Maynooth University Research Archive Library



    Items where Author is "Sullivan, Wayne G."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 3.

    Article

    Malone, David and Sullivan, Wayne G. (2004) Guesswork and Entropy. IEEE Transactions on Information Theory, 50 (3). pp. 525-526. ISSN 0018-9448

    Duffy, Ken R. and Sullivan, Wayne G. (2004) Logarithmic asymptotics for unserved messages at a FIFO. Markov Process and Related Fields, 10 (1). pp. 175-189. ISSN 1024-2953

    Duffy, Ken R. and Lewis, John T. and Sullivan, Wayne G. (2003) Logarithmic asymptotics for the supremum of a stochastic process. Annals of Applied Probability, 13 (2). pp. 430-445. ISSN 1050-5164

    This list was generated on Wed Mar 20 19:10:28 2019 UTC.